# SDR DALA1249830942

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 60,973 hours, 45,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON LONGERON 25L FRON STA Y=1287-1292 AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE CORROSION LONGERON SECTION WAS REMOVED STA Y=1271-1298 AND NEW SECTION SLPICED IN IAW SRM 53-02,  FIG 18.
